# SDR ASAA2021091936003

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 46,561 hours, 13,914 cycles
- Engine: Ge
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005388
- Condition: Inoperative
- Location: #2 Engine
- Part time: 42,406 hours, 15,503 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 DRIVE LIGHT EXTINGUISHED ON THE GROUND WITH ENGINE SHUTDOWN BULB PUSHED TO TEST NORMALLY. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 24-11 TASK 805. GCU BITE TEST PASSED. PER FIM 24-21 TASK 801. REMOVED #2 ENGINE IDG OIL FILTERS, NO CONTAMINATION OR METAL FOUND. REPLACED #2 ENGINE IDG PER B737-800 AMM 24-11-11. LEAK CHECKS OK. OPERATIONAL TEST OK PER AMM 24-11-00. NO OTHER DEFECTS NOTED. IDG OIL AND FILTER CHANGE DEFERRAL DONE REF L/P 60206580. VERIFIED BULBS INSTALLED ON #2 ENG DRIVE LIGHT. GROUND VERIFICATION ACCOMPLISHED.
